top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Aspar Hot Lemon Powders With Paracetamol - 10 Sachets

Product code: 9430331
  • General Sales List Medicine
£1.19
(incl VAT)
Aspar Hot lemon Powders effectively relieves you from normal cold and flu symptoms and other symptoms such as fever, sore throat, headache and rheumatic/muscular aches & pains.

Directions:
Pour the contents of one sachet into a mug and fill with hot water.
Stir until dissolved.

Adults the elderly and children over 12 years:
One sachet dissolved in a mug of hot water to a maximum of 4 sachets in any 24 hours.

Warnings:
Do not give to children under 12 years of age.
Do not exceed the stated dose.
If symptoms persist for more than 3 days consult your doctor.
Contains paracetamol
Do not take with any other paracetamol-containing products,
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not store above 25°c
Do not use after the expiry date shown on the carton.
Store in the original packaging to protect from light and moisture.
Keep out of the sight and reach of children.

Ingredients:
Ascorbic acid, Paracetamol, Sucrose, Sodium citrate, Tartaric acid, Citric acid, Starch, Lemon juice, Lemon Aroma, Sodium cyclamate, Curcumin colour.